# SDR ZW0A021171

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 14,904 hours, 7,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7742
- Condition: Burned Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING INOP BETWEEN ROWS 21 AND 28. RELAMPED SECTION OF LIGHTS. LAST CHECK C PERFORMED IN STL 10/30/2002 --CLOSED--
